# SDR AALA20160510010

- Difficulty date: May 2, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 46,827 hours, 23,108 cycles
- System (JASC): 4990 · APU Oil System
- Part: B-Nut
- Condition: Loose
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED, FLIGHT ATTENDANTS REPORT VERY STRONG ODOR, MUSTY SOUR SMELL, FROM MID CABIN AFT THAT BEGAN DURING TAKEOFF ROLL DIMINISHED DURING CLIMB THEN INCREASED DURING DESCENT.  ACCOMPLISHED CARD 21-96-01 &  FOUND AN OIL LEAK AT THE APU LOW OIL PRESS SWITCH B NUT.  TORQUED B NUT IAW AMM STANDARD PRACTICES & ACCOMPLISHED LEAK CHECK.  SYS CHECKS NORMAL.
